Alert archive / New York / Special Weather Statements in 2016
Special Weather Statement, NWS New York, NY
NWS New York, NY issued this special weather statement at Apr 26, 2016, 3:21 AM EDT for 6 counties in New York; Hudson County, New Jersey. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2016, 3:21 AM EDT (07:21 UTC)
- Expired
- Apr 26, 2016, 4:00 AM EDT
- In force
- 39 min
- Issued by
- NWS New York, NY
Counties Hudson County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Queens County, NY, Richmond County, NY
The radar
The Brookhaven radar (KOKX), 80 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1798 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
941
WWUS81 KOKX 260721
SPSOKX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
321 AM EDT TUE APR 26 2016
NJZ006-104-106-108-NYZ071>075-078-080-176>179-260800-
EASTERN BERGEN-HUDSON-EASTERN UNION-EASTERN ESSEX-SOUTHERN
WESTCHESTER-SOUTHERN QUEENS-BRONX-NORTHERN QUEENS-KINGS
(BROOKLYN)-RICHMOND (STATEN IS.)-NORTHWEST SUFFOLK-NORTHERN
NASSAU-NEW YORK (MANHATTAN)-SOUTHERN NASSAU-SOUTHWEST SUFFOLK-
321 AM EDT TUE APR 26 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HUDSON...SOUTHEASTERN
BERGEN...NASSAU...NEW YORK...WESTERN SUFFOLK...KINGS...QUEENS...
RICHMOND AND BRONX COUNTIES...
AT 320 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM SCARSDALE TO ROBERTSVILLE...AND MOVING EAST AT 65 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
NEW YORK...ISLIP...OYSTER BAY...JERSEY CITY...HUNTINGTON...YONKERS...NEW
ROCHELLE...BAYONNE...HOBOKEN...FREEPORT...VALLEY STREAM...LINDENHURST...
GLEN COVE...GARDEN CITY...LYNBROOK...MINEOLA...SECAUCUS...WESTBURY...
BABYLON AND RIDGEFIELD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4050 7426 4096 7395 4093 7373 4086 7382
4077 7376 4086 7373 4091 7359 4084 7313
4062 7330 4059 7357 4060 7356 4065 7344
4066 7347 4054 7394 4064 7384 4064 7385
4057 7401 4071 7403 4059 7406 4050 7425
TIME...MOT...LOC 0720Z 272DEG 55KT 4096 7376 4035 7428
$$
JMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this special weather statement went out at Apr 26, 1:49 AM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Apr 26, 1:49 AM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
149 AM EDT TUE APR 26 2016
.SYNOPSIS...
A FRONTAL SYSTEM WILL IMPACT THE REGION TODAY...THEN PUSH WELL TO
THE SOUTHEAST TONIGHT. HIGH PRESSURE BRIEFLY BUILD OVER THE REGION
WEDNESDAY AND WEDNESDAY NIGHT BEFORE MOVING OFFSHORE ON THURSDAY.
LOW PRESSURE WILL APPROACH FROM THE WEST LATE THURSDAY AND
NIGHT...PASSING SOUTH OF LONG ISLAND FRIDAY. HIGH PRESSURE RETURNS
FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
QUASI-STATIONARY FRONTAL BOUNDARY EXTENDED FROM LAKE MI THRU PA
AND JUST S OF THE CWA AT 5Z. FCST UPDATED WITH SHWRS MOVING INTO
THE REGION. A FEW ELEVATED TSTMS POSSIBLE WITH INCREASING THETA-E
ALOFT.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
INCREASING CHANCE OF THE SURFACE FRONT PUSHING FARTHER S/SW LATER
MON MORNING WITH REINFORCEMENT OF CAD IN WAKE OF FIRST SURFACE WAVE
ON LOW-LEVEL NE FLOW.
THEN A SECOND WAVE APPROACHES TUE AFTERNOON CONTINUING THE
FORCING FOR RAIN THROUGH THE AFTERNOON. MAIN QUESTION ONCE AGAIN
IS WHETHER FAR SW PORTIONS OF THE TRI-STATE GETS INTO THE WARM
SECTOR AHEAD OF THE SECOND WAVE. THE MAIN IMPLICATIONS WITH THIS
WOULD BE A SIGNIFICANT JUMP IN TEMPERATURES...AND A FOCUS FOR
POTENTIAL SURFACE BASED SEVERE THUNDERSTORMS WITH SUFFICIENT
INSTABILITY AND DEEP/LOW LEVEL SHEAR. AGAIN...HIGHER PROBABILITY
IS THAT THIS FRONT STAYS SW OF THE REGION...KEEPING THE SEVERE
THREAT ACROSS NE PA/CENTRAL NJ...BUT WILL BE CLOSE FOR NE NJ.
EVEN IF THE FRONT REMAINS SOUTH...POTENTIAL FOR ELEVATED
THUNDERSTORM ACTIVITY SHOULD INCREASE ACROSS NE NJ/NYC METRO AND
LONG ISLAND TUE AFT/EARLY EVE WITH INCREASED FORCING AHEAD OF
SHORTWAVE/LEFT FRONT QUAD OF UPPER JET AND AS WESTERLY LOW LEVEL
JET ADVECTS IN INSTABILITY FROM PA/NJ. A SMALL HAIL THREAT EXISTS
FOR TUE AFT/EARLY EVE WITH SUFFICIENT ELEVATED INSTABILITY...DEEP
LAYER SHEAR...AND COLD AIR ALOFT...WITH A SLIGHT PROB FOR SEVERE
HAIL.
TEMPERATURES WILL BE CHALLENGING...WITH GREATER LIKELIHOOD FOR A
CHILLY DAY WITH HIGH HOLDING IN THE 40S ACROSS CT...50S FOR MUCH
OF THE REMAINDER OF THE REGION...EXCEPT LOWER 60S FOR NE NJ. IF
WARM FRONT POKES NORTHEAST INTO NE NJ...TEMPS WOULD LIFT INTO THE
70S THERE.
SHORTWAVE ENERGY SWINGS THROUGH TUESDAY EVENING...WITH COLD FRONT
AND SURFACE WAVES PUSHING FARTHER SOUTH. CANADIAN HIGH PRESSURE
BUILDS INTO THE REGION IN ITS WAKE...WITH DRYING CONDITIONS. STRATUS
WILL LIKELY BE SLOW TO SCOUR OUT DUE A STRONG LOW- LEVEL
INVERSION.
LOW TEMPERATURES SLIGHTLY BELOW SEASONABLE DESPITE CLOUD COVER
DUE TO LOW LEVEL COLD AIR ADVECTION.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
HIGH PRESSURE BUILDS OVER THE REGION WITH DRY WEATHER EXPECTED ON
WEDNESDAY AND WEDNESDAY NIGHT.
HIGH PRESSURE MOVES OFFSHORE THURSDAY AS A LOW PRESSURE SYSTEM AND
ASSOCIATED WARM FRONT APPROACH THE REGION FROM THE WEST. CLOUDS
INCREASE WEDNESDAY NIGHT AND THURSDAY AND POPS GRADUALLY INCREASE
FROM WEST TO EAST DURING THE DAY THURSDAY. WILL LIMIT POPS TO EITHER
SLIGHT CHANCE OR CHANCE...AND THEY WILL CONTINUE THROUGH THE DAY
FRIDAY. WITH THE LOW PASSING SOUTH OF LONG ISLAND...AN EASTERLY FLOW
WILL DEVELOP. THIS WILL RESULT IN A COOL...RAINY PERIOD OF WEATHER.
DRIER WEATHER RETURNS FRIDAY NIGHT AND THE WEEKEND AS HIGH PRESSURE
BUILDS BACK INTO THE REGION FROM THE NORTH. EXPECT A DRY...MOSTLY
SUNNY WEEKEND.
ANOTHER STORM SYSTEM IS FORECAST TO IMPACT THE REGION EARLY NEXT
WEEK...BRINGING ANOTHER ROUND OF UNSETTLED WEATHER.
REGARDING TEMPERATURES...EXPECT CONDITIONS TO REMAIN AT OR BELOW
NORMAL FOR THIS TIME OF YEAR. HIGHS WILL BE IN THE 50S OR 60S EACH
DAY.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
A WARM FRONT APPROACHES OVERNIGHT MOVING INTO NORTHEASTERN NEW
JERSEY AND NYC BY 15Z. THE FRONT REMAINS NEARLY STATIONARY AS
WAVES OF LOW PRESSURE MOVE ALONG THE FRONT THROUGH LATE
AFTERNOON. THE SECOND WAVE WILL BE SOUTH OF LONG ISLAND.
VFR WITH A MID DECK CEILING UNTIL AROUND 08Z WHEN CONDITIONS WILL
LOWER TO MVFR AS RAIN/FOG DEVELOPS. THERE IS A CHANCE CONDITIONS
LOWER TO LOW END MVFR AND HIGH IFR IN RAIN AND FOG.
HOWEVER...CONFIDENCE IN THIS OCCURRING IS LOW.
WITH THE WESTERN AREA IN THE WARM SECTOR THUNDERSTORMS WILL BE
POSSIBLE FROM MID MORNING INTO THE LATE AFTERNOON...WITH THE BEST
CHANCE EARLY AFTERNOON. SOME OF THE STORMS MAY PRODUCE GUSTY WINDS
ALONG WITH SMALL HAIL.
LOW CONFIDENCE FORECAST IN THE WIND...AS DIRECTIONS WILL BE
DEPENDENT ON EXACTLY WHERE THE WARM FRONT SETS UP...AND THE WAVES
OF LOW PRESSURE MOVE. SLIGHTLY HIGHER CONFIDENCE IN WIND FORECAST
FOR LONG ISLAND AND CT TERMINALS.
.OUTLOOK FOR 06Z WEDNESDAY THROUGH SATURDAY...
.LATE TUESDAY NIGHT-WEDNESDAY NIGHT...VFR.
.THURSDAY-FRIDAY...MVFR OR LOWER POSSIBLE IN RAIN.
.FRIDAY NIGHT-SATURDAY...VFR.
&&
.MARINE...
MINOR CHANGES WERE MADE WITH THIS UPDATE TO REFLECT THE LATEST
TRENDS IN OBSERVATIONS AND GUIDANCE. THE FORECAST APPEARS ON
TRACK.
SUB SCA CONDITIONS TONIGHT. E/NE WINDS SHOULD INCREASE TO 15 TO
20 KT TUE AFT/EVE ACROSS OCEAN AND LONG ISLAND SOUND
WATERS...WITH MARGINAL SCA GUSTS POSSIBLE TUE EVE IN WAKE OF LOW
PRESSURE. ACCORDINGLY SEAS BUILDING TO 4 TO 6 FT ON THE OCEAN TUE
AFTERNOON/EVENING AND REMAINING SO THROUGH TUESDAY NIGHT. AS A
RESULT...HAVE ISSUED A SMALL CRAFT ADVISORY FOR THE COASTAL OCEAN
WATERS FROM 12Z TUESDAY-10Z WEDNESDAY. WINDS SUBSIDE TUE NIGHT AS
HIGH PRESSURE BUILDS IN FROM THE NW...WITH SCA SEAS ON THE OCEAN
SLOWLY SUBSIDING BELOW SCA.
A WEAK PRESSURE GRADIENT WILL RESULT IN SUB SCA CONDITIONS ON THE
AREA WATERS WEDNESDAY THROUGH THE WEEKEND.
&&
.HYDROLOGY...
AROUND 1/2 OF AN INCH OF RAIN IS EXPECTED FROM LATE TONIGHT
THROUGH TUE. SOME LOCALLY HIGHER AMOUNTS ARE POSSIBLE IN ANY TSTMS
THAT DEVELOP.
NO SIGNIFICANT WIDESPREAD RAINFALL EXPECTED TUESDAY NIGHT THROUGH
THE NEXT WEEKEND.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 8 AM EDT
WEDNESDAY FOR ANZ350-353-355.
&&
SYNOPSIS...BC/JMC/MALOIT/NV
NEAR TERM...JMC
SHORT TERM...NV
LONG TERM...BC
AVIATION...MET
MARINE...BC/MALOIT/NV
HYDROLOGY...BC/MALOIT/NVHazardous weather outlook, Apr 25, 3:34 AM EDT, 23 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 334 AM EDT MON APR 25 2016 ANZ330-335-338-340-345-350-353-355-260800- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 334 AM EDT MON APR 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>012-NJZ002-004-103-104-NYZ067>073-075-078>081-176>179-260800- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-NORTHERN QUEENS- NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 334 AM EDT MON APR 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ006-105>108-NYZ074-260800- HUDSON-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION- RICHMOND (STATEN ISLAND)- 334 AM EDT MON APR 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. JMC
In the hours before
Special weather statement, Apr 26, 3:02 AM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
302 AM EDT TUE APR 26 2016
NJZ002-004-006-103>108-NYZ074-260745-
WESTERN ESSEX-EASTERN BERGEN-WESTERN BERGEN-HUDSON-WESTERN
PASSAIC-EASTERN UNION-EASTERN ESSEX-EASTERN PASSAIC-WESTERN
UNION-RICHMOND (STATEN IS.)-
302 AM EDT TUE APR 26 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ESSEX...CENTRAL
PASSAIC...UNION...HUDSON AND BERGEN COUNTIES...
AT 301 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR POUGHKEEPSIE--NEWBURGH TO NEAR WHITE HOUSE
STATION...AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
NEWARK...PATERSON...ELIZABETH...PASSAIC...WAYNE...PLAINFIELD...BLOOMFIELD...
HACKENSACK...LINDEN...BERGENFIELD...PARAMUS...RIDGEWOOD...SUMMIT...
LYNDHURST...MILLBURN...RUTHERFORD...SECAUCUS...RAMSEY...HARRISON AND
POMPTON LAKES.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4055 7425 4057 7421 4060 7422 4060 7446
4066 7440 4067 7440 4065 7445 4067 7446
4068 7445 4076 7436 4079 7437 4086 7432
4090 7434 4090 7427 4100 7430 4103 7441
4112 7433 4100 7389 4089 7394 4050 7426
TIME...MOT...LOC 0701Z 264DEG 38KT 4107 7433 4059 7477
JMSpecial weather statement, Apr 26, 3:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
321 AM EDT TUE APR 26 2016
NJZ006-104-106-108-NYZ071>075-078-080-176>179-260800-
EASTERN BERGEN-HUDSON-EASTERN UNION-EASTERN ESSEX-SOUTHERN
WESTCHESTER-SOUTHERN QUEENS-BRONX-NORTHERN QUEENS-KINGS
(BROOKLYN)-RICHMOND (STATEN IS.)-NORTHWEST SUFFOLK-NORTHERN
NASSAU-NEW YORK (MANHATTAN)-SOUTHERN NASSAU-SOUTHWEST SUFFOLK-
321 AM EDT TUE APR 26 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HUDSON...SOUTHEASTERN
BERGEN...NASSAU...NEW YORK...WESTERN SUFFOLK...KINGS...QUEENS...
RICHMOND AND BRONX COUNTIES...
AT 320 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM SCARSDALE TO ROBERTSVILLE...AND MOVING EAST AT 65 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
NEW YORK...ISLIP...OYSTER BAY...JERSEY CITY...HUNTINGTON...YONKERS...NEW
ROCHELLE...BAYONNE...HOBOKEN...FREEPORT...VALLEY STREAM...LINDENHURST...
GLEN COVE...GARDEN CITY...LYNBROOK...MINEOLA...SECAUCUS...WESTBURY...
BABYLON AND RIDGEFIELD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4050 7426 4096 7395 4093 7373 4086 7382
4077 7376 4086 7373 4091 7359 4084 7313
4062 7330 4059 7357 4060 7356 4065 7344
4066 7347 4054 7394 4064 7384 4064 7385
4057 7401 4071 7403 4059 7406 4050 7425
TIME...MOT...LOC 0720Z 272DEG 55KT 4096 7376 4035 7428
JMThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 3:25 AM EDT | Special Marine Warning | OKX | 35 min | |
| Apr 26, 4:00 AM EDT | Special Marine Warning | OKX | 60 min | |
| Apr 26, 4:03 AM EDT | Special Weather Statement | OKX | Nassau | 57 min |
| Apr 26, 4:08 AM EDT | Special Marine Warning | OKX | 37 min | |
| Apr 26, 3:02 AM EDT | Special Weather Statement | OKX | Bergen, Essex, Hudson, Passaic, Union | 43 min |
| Apr 26, 2:49 PM EDT | Special Weather Statement | OKX | Bergen, Passaic | 26 min |
| Apr 26, 3:13 PM EDT | Special Weather Statement | OKX | Bergen, Hudson, Passaic | 47 min |
Nearby
Special Weather Statements in New York, 2016Special Weather Statements in New Jersey, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.